Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2016, Number 3(33), Pages 85–92 (Mi pdm550)  

Mathematical Foundations of Informatics and Programming

About the coNP-complete “Injective knapsack” problem

V. G. Durnev, O. V. Zetkina, A. I. Zetkina, D. M. Murin

P. G. Demidov Yaroslavl State University, Yaroslavl, Russia

Abstract: It is proved that the “Injective knapsack” problem is coNP-complete.

Keywords: NP-complete and coNP-complete problems, injective knapsack, $m$-injective knapsack.

DOI: https://doi.org/10.17223/20710410/33/7

Full text: PDF file (557 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.54

Citation: V. G. Durnev, O. V. Zetkina, A. I. Zetkina, D. M. Murin, “About the coNP-complete “Injective knapsack” problem”, Prikl. Diskr. Mat., 2016, no. 3(33), 85–92

Citation in format AMSBIB
\Bibitem{DurZetZet16}
\by V.~G.~Durnev, O.~V.~Zetkina, A.~I.~Zetkina, D.~M.~Murin
\paper About the coNP-complete ``Injective knapsack'' problem
\jour Prikl. Diskr. Mat.
\yr 2016
\issue 3(33)
\pages 85--92
\mathnet{http://mi.mathnet.ru/pdm550}
\crossref{https://doi.org/10.17223/20710410/33/7}


Linking options:
  • http://mi.mathnet.ru/eng/pdm550
  • http://mi.mathnet.ru/eng/pdm/y2016/i3/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:179
    Full text:63
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021